Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 19, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 1, 2011, 12:33 AM CDT for Lipscomb County, Ochiltree County, Roberts County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2011, 12:33 AM CDT (05:33 UTC)
- Expired
- Jun 1, 2011, 1:30 AM CDT
- In force
- 57 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 122 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3842 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
004 WUUS54 KAMA 010533 SVRAMA TXC295-357-393-010630- /O.NEW.KAMA.SV.W.0019.110601T0533Z-110601T0630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1233 AM CDT WED JUN 1 2011 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS SOUTHERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS ROBERTS COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 130 AM CDT * AT 1229 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 30 MILES SOUTH OF WOLF CREEK PARK... OR ABOUT 14 MILES NORTHWEST OF MIAMI...MOVING NORTH AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... WOLF CREEK PARK... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3631 10091 3619 10046 3569 10079 3579 10103 TIME...MOT...LOC 0533Z 201DEG 26KT 3584 10084 $$ JOHNSON
4 follow-up statements
894 WWUS54 KAMA 010544 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1244 AM CDT WED JUN 1 2011 TXC295-357-393-010630- /O.CON.KAMA.SV.W.0019.000000T0000Z-110601T0630Z/ LIPSCOMB TX-OCHILTREE TX-ROBERTS TX- 1244 AM CDT WED JUN 1 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR ROBERTS...SOUTHEASTERN OCHILTREE AND SOUTHWESTERN LIPSCOMB COUNTIES... AT 1242 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 24 MILES SOUTHWEST OF WOLF CREEK PARK...OR ABOUT 17 MILES NORTHWEST OF MIAMI...MOVING NORTH AT 30 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3631 10091 3619 10046 3569 10079 3579 10103 TIME...MOT...LOC 0544Z 201DEG 26KT 3591 10080 $$ JOHNSON
510 WWUS54 KAMA 010601 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 101 AM CDT WED JUN 1 2011 TXC295-357-393-010630- /O.CON.KAMA.SV.W.0019.000000T0000Z-110601T0630Z/ LIPSCOMB TX-OCHILTREE TX-ROBERTS TX- 101 AM CDT WED JUN 1 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR NORTHERN ROBERTS...SOUTHEASTERN OCHILTREE AND SOUTHWESTERN LIPSCOMB COUNTIES... AT 1256 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 17 MILES SOUTH OF WOLF CREEK PARK...OR ABOUT 22 MILES NORTH OF MIAMI...MOVING NORTH AT 30 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3576 10074 3587 10101 3631 10091 3619 10046 TIME...MOT...LOC 0601Z 201DEG 26KT 3602 10075 $$ JOHNSON
401 WWUS54 KAMA 010612 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 112 AM CDT WED JUN 1 2011 TXC295-357-393-010630- /O.CON.KAMA.SV.W.0019.000000T0000Z-110601T0630Z/ LIPSCOMB TX-OCHILTREE TX-ROBERTS TX- 112 AM CDT WED JUN 1 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR NORTHEASTERN ROBERTS...SOUTHEASTERN OCHILTREE AND SOUTHWESTERN LIPSCOMB COUNTIES... AT 110 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF WOLF CREEK PARK...OR ABOUT 22 MILES SOUTH OF PERRYTON...MOVING NORTH AT 30 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3589 10066 3599 10098 3631 10091 3619 10046 TIME...MOT...LOC 0612Z 201DEG 26KT 3609 10071 $$ JOHNSON
236 WWUS54 KAMA 010629 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 129 AM CDT WED JUN 1 2011 TXC295-357-393-010638- /O.EXP.KAMA.SV.W.0019.000000T0000Z-110601T0630Z/ LIPSCOMB TX-OCHILTREE TX-ROBERTS TX- 129 AM CDT WED JUN 1 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROBERTS... SOUTHEASTERN OCHILTREE AND SOUTHWESTERN LIPSCOMB COUNTIES WILL EXPIRE AT 130 AM CDT... AT 128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE SEVERE THUNDERSTORM HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...PENNY SIZE HAIL IS STILL POSSIBLE. LAT...LON 3589 10066 3599 10098 3631 10091 3619 10046 TIME...MOT...LOC 0628Z 201DEG 26KT 3620 10066 $$ JOHNSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 12:01 AM CDT, 32 minutes earlier.
Area forecast discussion, Jun 1, 12:01 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1201 AM CDT WED JUN 1 2011 .AVIATION... SCATTERED THUNDERSTORM ACTIVITY HAS MADE ITS WAY INTO THE SOUTHERN TEXAS PANHANDLE. THUNDERSTORM CHANCES WILL BE CLOSEST TO KAMA AND HAVE LEFT A CB REMARK THERE THROUGH 09Z, OTHERWISE...CLOUDS ABOVE 120K FT WILL BE THE MAIN THREAT. WILL CONTINUE TO HINT AT A DECK OF LOWER CLOUDS AFTER 09Z DUE TO STRONG MOISTURE RETURN ACROSS THE REGION. HOWEVER...CONFIDENCE IN THE LOWER CLOUDS IS VERY WEAK. TIGHT SURFACE GRADIENT STILL FORECAST ON WEDNESDAY SO WINDS WILL BE THE MAIN AVIATION THREAT FROM 15Z WEDNESDAY THROUGH THE END OF THE TAF CYCLE AT 06Z THURSDAY. GARCIA && .PREV DISCUSSION... /ISSUED 1111 PM CDT TUE MAY 31 2011/ UPDATE... FORECAST UPDATED AGAIN TO ACCOUNT FOR THUNDERSTORM ACTIVITY IN SOUTHWEST TEXAS PANHANDLE AND FOR EXPIRING THUNDERSTORM WATCH. SEVERE THREAT WILL CONTINUE FOR A FEW MORE HOURS. HOWEVER...THREAT SHOULD BE ISOLATED TO JUST A FEW STORMS. GARCIA PREV DISCUSSION... /ISSUED 945 PM CDT TUE MAY 31 2011/ UPDATE... FORECAST UPDATED FOR RADAR TRENDS. RAISED POPS THROUGH EARLY MORNING FOR SOUTHEAST SECTIONS OF THE PANHANDLES. ALSO INCLUDED SEVERE WORDING AS HAIL AND GUSTY WINDS WILL BE THE MAIN THREAT. WILL CONTINUE TO MONITOR TRENDS FOR FURTHER UPDATES AS NECESSARY. GARCIA PREV DISCUSSION... /ISSUED 659 PM CDT TUE MAY 31 2011/ UPDATE... UPDATED FOR 00Z AVIATION DISCUSSION. AVIATION... GENERALLY VFR CONDITIONS CAN BE EXPECTED OVER THE NEXT 24 HOURS...ALTHOUGH THUNDERSTORMS AND LOW CLOUDS MAY IMPACT KAMA OVERNIGHT. THUNDERSTORM COVERAGE WILL INCREASE FROM SOUTH TO NORTH... SO RETAINED THE CB REMARKS AT KAMA AND KGUY. LOWER CONFIDENCE OF CONVECTION DIRECTLY IMPACTING THE TERMINALS PRECLUDED INSERTING VCTS/TSRA AT THIS TIME...ALTHOUGH REALLY ONLY THINK KAMA HAS THE BEST CHANCE. SOME MVFR CIGS COULD DEVELOP AFTER 06Z...ESPECIALLY AT KAMA...BUT HELD ONTO THE SCATTERED DECK FOR NOW. WINDS WILL BECOME SOUTH TO SOUTHWESTERLY BY 15Z WITH SPEEDS INCREASING TO 20-25 KNOTS WITH GUSTS TO 30-35 KNOTS. KNS DISCUSSION... /ISSUED 530 PM CDT TUE MAY 31 2011/ UPDATED ZONE FORECASTS FOR SEVERE THUNDERSTORM WATCH 409 WHICH WILL BE IN EFFECT FOR SOUTHEAST PANHANDLE UNTIL 11 PM CDT. CONTINUED FORECAST TREND OF MOISTURE AND THUNDERSTORMS PUSHING NORTH INTO THE TEXAS PANHANDLE THROUGH THE EVENING HOURS. GARCIA PREV DISCUSSION... /ISSUED 415 PM CDT TUE MAY 31 2011/ RAIN CHANCES AND STRONG TO SEVERE THUNDERSTORM POTENTIAL TONIGHT ARE THE FORECAST CHALLENGES OF THE DAY. LATEST MODELS WERE IN FAIR AGREEMENT. USED A BLEND WITH NO PREFERENCE FOR ONE MODEL OVER ANOTHER. THE BIGGEST CHANGE WAS TO INCREASE RAIN CHANCES TONIGHT ACROSS THE SOUTH TEXAS PANHANDLE. AT 4 PM CDT ACROSS THE PANHANDLES...SUNNY AND WARM CONDITIONS WERE OCCURRING WITH SURFACE TEMPERATURES IN THE MID 80S TO LOWER 90S. A WARM FRONT WAS LOCATED FROM JUST SOUTH OF LUBBOCK TO JUST NORTH OF CHILDRESS TEXAS AND WAS MOVING NORTHWEST. TONIGHT...WARM FRONT WILL QUICKLY SURGE NORTH AND THROUGH THE AREA THIS EVENING. THE AIR WILL QUICKLY DESTABILIZE ACROSS THE AREA. THINK SHOWERS AND THUNDERSTORMS WILL FIRST DEVELOP WEST OF LUBBOCK BY 6 OR 7 PM...THEN SPREAD NORTHEAST. INCREASED RAIN CHANCES OVER THE SOUTH TEXAS PANHANDLE THIS EVENING THINKING STORMS WILL DEVELOP AND MOVE INTO THIS AREA MAINLY IN THE 7 PM TO 1 AM CDT TIME FRAME. A FEW STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS WITH MUCAPE 1500-3500 J/KG...WITH THE SOUTH TEXAS PANHANDLE HAVING THE HIGHEST CHANCE FOR SEVERE...ESPECIALLY SOUTHEAST OF A HEREFORD TO SHAMROCK LINE WHERE FAIRLY CONFIDENT THESE AREAS WILL EXPERIENCE LOWER TO MID 60S DEWPOINTS SOUTH OF THE WARM FRONT BY 9 PM. THERE MAY BE A LOW CHANCE FOR A TORNADO NEAR THE WARM FRONT 7-10 PM NEAR OR SOUTH OF THIS LINE WHERE 0-3 KM SRH MAY APPROACH 200 M2/S2...THOUGH HIGH CLOUD BASES AROUND 6000 FT AGL MAY HINDER TORNADO DEVELOPMENT. LOCALLY HEAVY RAINFALL IS POSSIBLE IN AREAS THAT RECEIVE STORMS WITH HIGH MOISTURE CONTENT...THOUGH NOT SURE THAT MANY PLACES WILL GET WET. STILL APPEARS TO BE A DECENT SHOT FOR RAINFALL OVER THE SOUTH TEXAS PANHANDLE WITH LOWER RAIN CHANCES FARTHER NORTH. AFTER MIDNIGHT...A FEW STORMS MAY LINGER OVER THE AREA...SO KEPT 20 TO 30 PERCENT CHANCES WITH THE HIGHEST CHANCES OVER THE EAST PANHANDLES. PATCHY FOG AND LOW CLOUDS MAY DEVELOP...BUT DID NOT MENTION WITH LOW CONFIDENCE OF OCCURRENCE. THE WARMER 12Z METMOS LOWS SEEMED TO BE ON TRACK DUE TO SOUTH WINDS AND MUCH HIGHER SURFACE DEWPOINTS IN THE LOWER 60S MOVING INTO THE AREA. WEDNESDAY...KEPT 20 PERCENT CHANCE FOR STORMS MAINLY OVER THE NORTH TEXAS AND OKLAHOMA PANHANDLES WHERE BEST MOISTURE...LIFT...AND INSTABILITY WILL BE LOCATED. A FEW STORMS MAY BE STRONG TO SEVERE WITH LOCALLY HEAVY RAINFALL...MAINLY DURING THE AFTERNOON AND EVENING HOURS. OTHERWISE...PARTLY TO MOSTLY SUNNY CONDITIONS WILL PREVAIL. WENT WITH THE COOLER 12Z MAVMOS HIGHS THINKING THE AIR MAY BE A BIT SLOW TO RECOVER FROM POSSIBLE RAINFALL TONIGHT. THURSDAY WILL BE A HOT AND WINDY DAY. THINK SURFACE WINDS WILL STAY BELOW ADVISORY CRITERIA OF 35 MPH SUSTAINED...BUT MAY BE IN THE 20 TO 34 MPH RANGE WITH GUSTS UP TO 45 MPH. USED A BLEND OF THE 12Z MAV/METMOS HIGHS. FRIDAY THROUGH NEXT TUESDAY...DRY CONDITIONS AND ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED WITH MID/UPPER LEVEL RIDGING. RAIN CHANCES APPEAR TO BE VERY LOW. WENT ABOVE 12Z MEXMOS HIGHS THINKING DRY GROUND CONDITIONS AND ABUNDANT SUN WILL ALLOW FOR GOOD HEATING EACH DAY. MBS FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON WEDNESDAY DUE TO HIGHER HUMIDITY LEVELS...THOUGH BREEZY CONDITIONS WILL OCCUR. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ON THURSDAY WITH WINDY CONDITIONS AND DECREASING HUMIDITY LEVELS. STRONG SOUTH WINDS MAY BE POSSIBLE ON THURSDAY...THOUGH APPEARS HUMIDITY LEVELS WILL STAY ABOVE 15 PERCENT. ELEVATED FIRE WEATHER CONDITIONS MAY BE POSSIBLE THIS WEEKEND DUE TO LOW HUMIDITY AND BREEZY CONDITIONS. MBS && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 99/99
Hazardous weather outlook, May 31, 11:12 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE AMARILLO TX 1112 PM CDT TUE MAY 31 2011 OKZ001>003-TXZ001>020-011615- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1112 PM CDT TUE MAY 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES TONIGHT WITH THE BEST CHANCES OVER THE SOUTH TEXAS PANHANDLE. A FEW STORMS WILL BE SEVERE WITH LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS UP TO 60 MPH AS THE PRIMARY HAZARDS. IN ADDITION...LOCALLY HEAVY RAINFALL MAY OCCUR IN THE SOUTH TEXAS PANHANDLE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND NIGHT ACROSS THE NORTH AND NORTHWEST PARTS OF THE PANHANDLES. A FEW STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY HAZARDS. ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP THURSDAY THROUGH SUNDAY ACROSS THE PANHANDLES AS DRY AIR AND INCREASING SOUTHERLY WINDS RETURN TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS IN THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE LIMITED ACTIVATION FOR THE REST OF TONIGHT AND ALSO WEDNESDAY AFTERNOON AND EVENING. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS THURSDAY THROUGH SUNDAY. MBS
In the hours before
Special weather statement, May 31, 11:07 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1107 PM CDT TUE MAY 31 2011 TXZ011-016-010445- DEAF SMITH TX-OLDHAM TX- 1107 PM CDT TUE MAY 31 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT FOR OLDHAM AND DEAF SMITH COUNTIES. AT 1106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM OVER SIMMS...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS IS POSSIBLE WITH THIS THUNDERSTORM. INTENSE LIGHTNING IS ALSO REPORTED WITH THIS STORM. KNS
Special weather statement, May 31, 11:10 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1110 PM CDT TUE MAY 31 2011 TXZ018-019-010500- DONLEY TX-ARMSTRONG TX- 1110 PM CDT TUE MAY 31 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT FOR ARMSTRONG AND DONLEY COUNTIES. AT 1109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 16 MILES SOUTHWEST OF CLARENDON... MOVING NORTHEAST AT 15 MPH. HAIL...LIGHTING...AND HEAVY RAINFALL ARE POSSIBLE WITH THIS STORM. STORM INTENSITY MAY INCREASE WITH SEVERE WEATHER DEVELOPING RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. KNS
Local storm report, May 31, 11:14 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1114 PM CDT TUE MAY 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM HAIL 2 E BOOTLEG 34.83N 102.78W
05/31/2011 E1.00 INCH DEAF SMITH TX EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND.
&&
EVENT NUMBER AMA1100277
CLKSpecial weather statement, May 31, 11:31 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1131 PM CDT TUE MAY 31 2011 TXZ013-014-010515- GRAY TX-CARSON TX- 1131 PM CDT TUE MAY 31 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT FOR CARSON AND GRAY COUNTIES. AT 1131 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 7 MILES SOUTH OF KINGSMILL...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES ARE POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...INTENSE LIGHTNING WILL ALSO BE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. KNS
Local storm report, Jun 1, 12:04 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1204 AM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM HAIL 3 N PAMPA 35.59N 100.96W
05/31/2011 E0.88 INCH GRAY TX COUNTY OFFICIAL
&&
EVENT NUMBER AMA1100278
CLKSpecial weather statement, Jun 1, 12:16 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1216 AM CDT WED JUN 1 2011 TXZ003-008-010545- HANSFORD TX-HUTCHINSON TX- 1216 AM CDT WED JUN 1 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT FOR HUTCHINSON AND HANSFORD COUNTIES. AT 1211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM...MOVING NORTHEAST AT 15 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. JOHNSON
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 9:20 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 35 min |
| May 31, 10:20 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 55 min |
| May 31, 11:41 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Roberts | 64 min |
| Jun 1, 4:02 AM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 58 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.